Even cycles in graphs with many odd

Faudree, RJ and Flandrin, E. and Jacobson, MS and Lehel, Jenő and Schelp, RH (2001) Even cycles in graphs with many odd. GRAPHS AND COMBINATORICS, 16 (4). pp. 399-410.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2609

Update Item Update Item